Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1566849
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. S. Abhyankar and A. M. Sathaye
Title: Geometric theory of algebraic space curves
Additional book information: Lecture Notes in Mathematics, no. 423, Springer-Verlag, Berlin, Heidelberg, New York, 1974, xiv+302 pp., $11.50.

References [Enhancements On Off] (What's this?)

[G1] A. Grothendieck, Éléments de géométrie algébrique (rédigés avec la collaboration de J. Dieudonné), Inst. Hautes Études Sci. Publ. Math. Nos. 4, 8, 11, 17, 20, 24, 28, 32. MR 29 #1210; 30 #3885; 33 #7330; 36 #177a, b, c; #178.

[G2] A. Grothendieck, Fondements de géométrie algébrique, Collection of talks at the Séminaire Bourbaki.

  • Mark I. Krusemeyer, Fundamental groups, algebraic $K$-theory, and a problem of Abhyankar, Invent. Math. 19 (1973), 15–47. MR 335522, DOI 10.1007/BF01418849
  • [L] S. Lefschetz, On certain numerical invariants of algebraic varieties, Trans. Amer. Math. Soc. 22 (1921), 326-363.

  • M. Pavaman Murthy and Jacob Towber, Algebraic vector bundles over $A^{3}$ are trivial, Invent. Math. 24 (1974), 173–189. MR 422276, DOI 10.1007/BF01390050
  • [N] M. Noether, Zur Grundlegung der Theorie der Algebraischen Raumcurven, Berlinner Abhandlungen, 1882.

  • Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197–278 (French). MR 68874, DOI 10.2307/1969915
  • C. S. Seshadri, Triviality of vector bundles over the affine space $K^{2}$, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456–458. MR 102527, DOI 10.1073/pnas.44.5.456
  • André Weil, Foundations of Algebraic Geometry, American Mathematical Society Colloquium Publications, Vol. 29, American Mathematical Society, New York, 1946. MR 0023093
  • Oscar Zariski, Collected papers. Vol. I: Foundations of algebraic geometry and resolution of singularities, Mathematicians of Our Time, Vol. 2, MIT Press, Cambridge, Mass.-London, 1972. Edited by H. Hironaka and D. Mumford. MR 0505100

  • Review Information:

    Reviewer: Stephen S. Shatz
    Journal: Bull. Amer. Math. Soc. 82 (1976), 232-237
    DOI: https://doi.org/10.1090/S0002-9904-1976-13998-5